# SDR SWAA2021062368916

- Difficulty date: May 3, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK FAIRING 543AB HAS A DELAMINATION ON THE OUTER SKIN JUST AFT OF THE LEADING EDGE / REPAIRED DELAMINATION ON THE OUTER SKIN JUST AFT OF THE LEADING EDGE ON FLAP TRACK FAIRING 543AB IAW SWA EA 21-157-01309 REV: IR AND ATS ER 21-01852 REV: IR.
